Sanaei, M., Sahebi, Sh., Javadi, H. H. S.. (1397). On a generalization of central Armendariz rings. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), 53-61.
M. Sanaei; Sh. Sahebi; H. H. S. Javadi. "On a generalization of central Armendariz rings". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 01, 1397, 53-61.
Sanaei, M., Sahebi, Sh., Javadi, H. H. S.. (1397). 'On a generalization of central Armendariz rings', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), pp. 53-61.
Sanaei, M., Sahebi, Sh., Javadi, H. H. S.. On a generalization of central Armendariz rings. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 08(01): 53-61.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.